# SDR DALA2019112606939

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 62,982 hours, 28,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING EXTERNAL SKIN BETWEEN STRINGER 43L AND STRINGER 43R AT LEVEL FRAME 34 AT LOWER FUSELAGE, PERFORMED REPAIR SECTION I AS PER PRI 583239-14 REV.0 AND ER/A NO.583239-14AD REV. ORIGINAL ,
